MAUDE Adverse Event Report: VYAIRE MEDICAL, INC. (CAREFUSION GERMANY 234 GMBH) VYNTUS WALK 6MWT TABLET W. APP; Oximeter

VYAIRE MEDICAL, INC. (CAREFUSION GERMANY 234 GMBH) VYNTUS WALK 6MWT TABLET W. APP; Oximeter
Model Number VYNTUS WALK 6MWT TABLET W. APP
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During investigation a new potential risk has been identified.Therefore the become aware date changed to the date of the clinical risk assessment request (19-mar-2024).The decision trees have been updated accordingly.The lenovo tablet is a third party it equipment which is not further investigated by vyaire.Lenovo has the appropriate declaration of conformity and adheres to all applicable safety standards.The usage of tablets which fulfil applicable safety standards is state of the art.The most likely root-cause is a battery failure of the lenovo tablet.The broken tablet was replaced on the (b)(6) 2024.The risk evaluation results in a risk acceptance level of a medium acceptable health risk.
 
Event or Problem Description
The customer complained that the battery of the lenovo tablet is swollen.There was no patient involvement.

Brand Name
VYNTUS WALK 6MWT TABLET W. APP
Common Device Name
Oximeter
Manufacturer (Section D)
VYAIRE MEDICAL, INC. (CAREFUSION GERMANY 234 GMBH)
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
2402760001
MDR Report Key19123956
Report Number3010838917-2024-00114
Device Sequence Number12819468
Product Code DQA
UDI-Device Identifier54250892904899
UDI-Public(01)54250892904899
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142959
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVYNTUS WALK 6MWT TABLET W. APP
Device Catalogue NumberV-178501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown